# SDR SWAA2023070754529

- Difficulty date: May 31, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO COMPARTMENT FLOOR SUPPORT Z CHANNEL S-26R FROM STA 727I TO STA 767 WL 151<[01] FOUND EXFOLIATED CORROSION THROUGH OUT OF LIMITS PER SRM 53-00-53-1A-2 REMOVED AFT CARGO R/H Z CHANNEL FROM SECTION 727F - 767 PER SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW Z-CHANNEL AT AFT CARGO COMPARTMENT FLOOR SUPPORT S-26R STA 727I TO STA767 WL151 PER SRM 51-40-05-0G-0 MAT USE:BAC1496-377 7075 T6 TREATED AND PRIMED NEW Z-CHANNEL SECTION AT AFT CARGO COMPARTMENT FLOOR SUPPORT S-26R FROM STA 727I TO STA 767 PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804 INSTALLED NEW Z-CHANNEL SECTION AT AFT CARGO COMPARTMENT FLOOR SUPPORT AT STR 26R STA 727I TO STA 767 WL 151 PER SRM 51-40-02-0G-0 DWG# 146A7502;[02] RII- VERIFIED REPLACEMENT
